# SDR SWAA2021081095251

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 500D RBL 25 WL 156 ; / [01] REMOVED CORROSION ON FWD CARGO BAY AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 500D RBL25 WL156 MEASURES ; L=2.5' X W=1.5' X D=0.026' MAX. MAT. LOSS IS 0.026' REMAINING THICKNESS 0.045' FOUND TO BE OUT OF LIMITS REWORKED AREA IAW SRM 53-30-08-1A-1; PARAG 4.A (2) DETAIL D USED TOOL ID:ATS1671; S/N:65093024. DUE DATE:01/2022.; [02] REMOVED CORROSION ON FWD CARGO BAY AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 500D RBL25 WL156 MEASURES ; L=2.5' X W=1.5' X D=0.026' MAX. MAT. LOSS IS 0.026' REMAINING THICKNESS 0.045' FOUND TO BE OUT OF LIMITS REWORKED AREA IAW SRM 53-30-08-1A-1; PARAG 4.A (2) DETAIL D USED TOOL ID:ATS1671; S/N:65093024. DUE DATE:01/2022.; [03] INSPECTED AND VERIFIED REMOVED CORROSION ON FWD CARGO BAY AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 500D RBL25 WL156 MEASURES ; L=2.5' X W=1.5' X D=0.026' MAX. MAT. LOSS IS 0.026' REMAINING THICKNESS 0.045' FOUND TO BE OUT OF LIMITS REWORKED AREA IAW SRM 53-30-08-1A-1; PARAG 4.A (2) DETAIL D; [04] LOCATED AND DRILLED AFT BULKHEAD TO SIDEWALL SUPPORT P/N 143A9485-34 IAW SRM 51-40-05 AND DWG#143A9481.; [05] AFT BULKHEAD SUPPORT WILL BE INSTALLED WITH THE CUSTOMER CARD TTG8Q004CVKC STEP#46; [06] VERIFIED STEPS 4 AND 5; [09] INSTALLED ON FWD CARGO BAY AFT BULKHEAD TO SIDEWALL SUPPORT P/N 143A9485-34; BTW BS 500D RBL 25 WL;156-WL 195.95 IAW SRM 51-40-02;DWG#143A7902;
